Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 91, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 1:31 PM EDT for Chenango County, New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2011, 1:31 PM EDT (17:31 UTC)
- Expired
- Sep 7, 2011, 7:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Chenango County, NY
The radar
The Binghamton radar (KBGM), 30 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 3:45 PM EDT | FLASH FLOOD | Norwich, NY | WILLARD COURT FLOODED. 30 TO 40 PEOPLE EVACUATED. |
| Sep 7, 4:51 PM EDT | FLASH FLOOD | 4 S Greene, NY | PAGE BROOK ROAD IS FLOODED AT THE CHALKER CREEK CULVERT. CHALKER CREEK HAS BREACHED THE CULLVERT AND IS FLOWING DOWN THE ROAD . |
| Sep 7, 5:36 PM EDT | FLASH FLOOD | Norwich, NY | STATE OF EMERGENCY IN CHENANGO COUNTY. ROADS WILL BE REMAINED CLOSED UNTIL FURTHER NOTICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 134 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231
WGUS51 KBGM 071731
FFWBGM
NYC017-072330-
/O.NEW.KBGM.FF.W.0091.110907T1731Z-110907T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
131 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHENANGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 730 PM EDT
* AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
THIS IS A FLASH FLOOD EMERGENCY. VERY HEAVY RAINFALL WILL CONTINUE
TRACKING NORTHWARD THROUGH THE REGION THIS AFTERNOON. AN
ADDITIONAL 2 INCHES OR MORE OF RAINALL IS EXPECTED...THROUGH 4 PM.
EXISTING FLOOD PROBLEMS WILL ONLY WORSEN IN SEVERITY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENE...
NORWICH...OTSELIC...OXFORD AND SHERBURNE.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4223 7561 4223 7564 4225 7564 4225 7576
4226 7584 4244 7587 4272 7589 4275 7544
$$
MLJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 12:06 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 7, 12:06 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1206 PM EDT WED SEP 7 2011
.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM LEE WILL MOVE NORTH INTO THE
THE OHIO VALLEY TODAY....THEN STALL AND WEAKEN. RAIN, HEAVY AT
TIMES, WILL CONTINUE TODAY AND TONIGHT. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE POTENTIAL OF FLASH FLOODING...AND THEN RIVER
FLOODING WILL DEVELOP AS RUNOFF FLOWS INTO THE RIVERS. THE RAIN
WILL TAPER TO LIGHTER SHOWERS THURSDAY NIGHT AND FRIDAY, THEN
LINGER THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND OF
+RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE IMAGES
AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT 3-6
HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE GOMEX...AND
ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING MOIST PLUME
FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A BIT TO THE
E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH RADAR
TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.
UPDATED AT 625 AM...JUST MINOR TWEAKS TO CRNT FCST. LATEST TRENDS
FROM 06Z GFS/EURO AND CRNT RUC RUN SUPPORT THE LOCATION OF OUR
FCST MAX PCPN AXIS TO BE CNTRD OVER THE CNTRL SRN TIER/SRN FINGER
LAKES AND WRN SUSQ RGN. PREV BLO...
RAIN HAS SPREAD ACROSS THE BGM CWA...WITH RPTS OF FLOODING ALREADY
ACRS NE PA. STRONG ISEN ASCENT UNDERNEATH RR QUAD OF AN UPR LVL
JET...AND SFC INVERTED TROF WHICH WILL BE FOCUS FOR +RA ACRS THE
FCST AREA LATER THIS MRNG AND AFTN. SOME DIFFS IN THE LOCATION OF
THIS HEAVY PCPN AXIS...WITH CANADIAN IN PARTICULAR FURTHER EAST
NEARER THE BGM RGN. NAM/GFS SUGGEST THIS FOCUS WILL BE FURTHER W
OVER THE CNTRL SRN TIER/SRN FINGER LAKES AND FAR WRN PORTIONS OF
THE SUSQ RGN....AND QUICK LOOK AT LATEST HRR/RUC AND OOZ EURO
SUPPORTS THIS LOCATION. LATEST QPF FCSTS HAVE AN AXIS OF 4-7
INCHES IN THIS AREA...AND POTNL FOR LCLLY HIER AMTS CAN NOT BE
RULED OUT. VERY HIGH PRECIP WATER WILL AID +RA TDA/TNGT. POTNL FOR SOME
TSRA ACRS NE PA WHERE AXIS OF HIGHER THETA-E WILL WORK INTO THE
RGN. LEANED TWDS COOLER MET TEMPS.
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
PCPN SHUD BCM MORE SHOWERY ON THU/THU NGT BUT POTNL WILL STILL
EXITS FOR SOME LCLY HEAVY RAIN. CHC FOR TSRA SPCLY SRN TIER AND
NE PA THU MAINLY THU/FRI AFTNS...WHICH WILL ONLY EXACERBATE FLASH
FLOODING CONCERNS. ACTIVITY SHUD SLOWLY DCRS WITH TIME INTO FRIDAY
NGT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
UPDATED AT 2 PM...
SATURDAY AND SUNDAY SOME SHOWERS STILL AROUND WITH LEE STILL CUT
OFF OVER THE OHIO VALLEY. THIS LIFTS OUT ON BOTH THE GFS AND EURO
ON MONDAY BRINGING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY INTO TUESDAY. NOT AS WET WITH TEMPERATURES ABOVE NORMAL
SATURDAY TO MONDAY THEN NEAR NORMAL TUESDAY.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE AREA WILL FLUCTUATE TODAY FROM MVFR DOWN TO IFR, AND POSSIBLY
EVEN LIFR IN SOME LOCATIONS. THIS IS DUE TO THE REMNANTS OF
TROPICAL STORM LEE INTERACTING WITH A STALLED FRONT IN THE AREA.
WITH ABUNDANT MOISTURE, MODERATE TO HEAVY RAIN WIL BE POSSIBLE
THROUGH TOMORROW. CURRENT THINKING IS THAT THE HEAVIEST RAIN WILL
FALL IN THE FINGER LAKES REGION TODAY. THIS AREA WILL SEE THE
GREATEST AFFECTS ON CIGS AND VSBYS. BY TONIGHT, MOST AREAS WILL
SEE CIGS BELOW 1000 FEET.
WINDS ARE NOT EXPECTED TO BE A MAJOR CONCERN TODAY. WINDS WILL
GENERALLY BE EASTERLY BETWEEN 5 AND 10 KTS THROUGH THE DAY.
OUTLOOK...
WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.
FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
SOME SHOWERS.
&&
.HYDROLOGY...
QPFS FROM NCEP...GFS AND NAM ALSO SUGGEST A 4-7 INCH RAINFALL ACRS
CNTRL SRN TIER/CHEMUNG BASIN AND SRN FINGER LAKES. THE REST OF THE
REGION SEES 2-4 INCHES OF RAIN. BUT THESE AREAS HAVE SEEN A LOT OF
RAIN FROM IRENE WITH THE CNTRL SRN TIER/CHEMUNG AND FINGER LAKES
SEEING LESS RAIN AND HAVE MORE CAPACITY TO HOLD SOME RUNOFF BACK.
IN ANY EVENT...WE ARE VERY CONCERNED FOR LOCALIZED MAJOR FLASH
FLOODING...AND POTENTIALLY MODERATE TO MAJOR FLOODING ON OUR
RIVERS. THE MOST AT RISK LIKELY WILL BE THE CHEMUNG BASIN...FINGER
LAKES...BASINS OF NORTHEAST PA. THE NORTH BRANCH OF THE
SUSQUEHANNA AND UPPER DELAWARE LIKELY WILL SEE SOME FLOODING BUT
CUD BE SPARED THE WORST SINCE IT APPEARS AT THIS POINT THAT THE
HEAVIEST RAINS MAY STAY WEST OF THIS REGION. HOWEVER...ANTECEDENT
CONDITIONS IN THESE AREAS WARRANT FLOOD WATCHES GIVEN HOW WET IT
HAS BEEN. BOTTOM LINE NO ONE IS OUT OF THE WOODS AT THIS POINT.
THE THREATS ARE ELEVATED FOR FLOODING EVERYWHERE IN OUR SERVICE
AREA.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...
NEAR TERM...MLJ
SHORT TERM...
LONG TERM...TAC
AVIATION...SLI
HYDROLOGY...Hazardous weather outlook, Sep 7, 3:44 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 344 AM EDT WED SEP 7 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-080745- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 344 AM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Sep 7, 12:08 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1208 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/07/2011 WYOMING PA EMERGENCY MNGR
BOWMANS CREEK FLOODING. THREATENING A HOME.
&&
DJNLocal storm report, Sep 7, 12:21 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1221 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM FLASH FLOOD OWEGO 42.10N 76.26W
09/07/2011 TIOGA NY 911 CENTER
NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
MAINLY SOUTHERN PART OF THE COUNTY.
&&
EMGLocal storm report, Sep 7, 12:24 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1224 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD CONYNGHAM 40.99N 76.06W
09/06/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
LOCATIONS
0234 AM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
09/07/2011 LUZERNE PA EMERGENCY MNGR
WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING
0530 AM FLOOD CALLICOON 41.77N 75.05W
09/07/2011 SULLIVAN NY 911 CENTER
WATER OVER ROUTE 52 IMPASSABLE
0912 AM FLASH FLOOD 1 S LITTLE MEADOWS 41.98N 76.13W
09/07/2011 SUSQUEHANNA PA EMERGENCY MNGR
BOLLES HILL RD HAS WATER OVER A BRIDGE
1007 AM FLASH FLOOD SMITHBORO 42.03N 76.40W
09/07/2011 TIOGA NY PUBLIC
SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
THEM AND IMPASSABLE.
1011 AM FLASH FLOOD APALACHIN 42.07N 76.17W
09/07/2011 TIOGA NY PUBLIC
WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.
1028 AM HEAVY RAIN 1 SE NORTH FENTON 42.23N 75.78W
09/07/2011 M1.30 INCH BROOME NY TRAINED SPOTTER
1031 AM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
TRIPLE CITIES AREA.
1048 AM FLASH FLOOD FALLSBURG 41.73N 74.62W
09/07/2011 SULLIVAN NY EMERGENCY MNGR
EVACUTIONS OF 300 HOME NEAR FALLSBURG.
1054 AM FLASH FLOOD 1 S CASTLE CREEK 42.22N 75.92W
09/07/2011 BROOME NY PUBLIC
BROOKS RD FLOODED NEAR FOX RD.
1100 AM FLASH FLOOD 1 W GLEN CASTLE 42.18N 75.93W
09/07/2011 BROOME NY TRAINED SPOTTER
WEST CHENANGO RD FLOODED NEAR RT 11.
1101 AM FLASH FLOOD COVENTRY 42.32N 75.63W
09/07/2011 CHENANGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
1103 AM FLASH FLOOD 1 NNE OWEGO 42.12N 76.26W
09/07/2011 TIOGA NY PUBLIC
LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.
1112 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY 911 CENTER
COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
THE RD.
1114 AM FLASH FLOOD 1 E NICHOLS 42.02N 76.35W
09/07/2011 TIOGA NY TRAINED SPOTTER
EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
EAST RIVER RD NEAR LOUNSBERRY.
1130 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY PUBLIC
STREAMS OVER ROADS AND BRIDGES.
1133 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
09/07/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK FLOODING.
1136 AM FLASH FLOOD WINDHAM CENTER 41.96N 76.33W
09/07/2011 BRADFORD PA UNKNOWN
ROUTE 187 FLOODED.
1205 PM FLASH FLOOD FORKSTON 41.53N 76.13W
09/07/2011 WYOMING PA EMERGENCY MNGR
STREAMS OVER FLOWING BANKS. ROADS FLOODED.
1206 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/07/2011 WYOMING PA EMERGENCY MNGR
BOWMANS CREEK FLOODING. THREATENING A HOME.
1219 PM FLASH FLOOD OWEGO 42.10N 76.26W
09/07/2011 TIOGA NY 911 CENTER
NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
MAINLY SOUTHERN PART OF THE COUNTY.
&&
EMGLocal storm report, Sep 7, 12:35 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1235 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD WEST CORNERS 42.12N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
NEIGHBORHOOD ALONG RIVER DRIVE.
&&
EMGLocal storm report, Sep 7, 1:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD NEWARK VALLEY 42.22N 76.19W
09/07/2011 TIOGA NY TRAINED SPOTTER
NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
BANKS AND OVER BRIDGES.
&&
EMGLocal storm report, Sep 7, 1:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM FLASH FLOOD 3 NNW GLEN AUBREY 42.30N 76.03W
09/07/2011 BROOME NY 911 CENTER
LEEKVILLE RD WASHOUT
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:27 PM EDT | Areal Flood Advisory | BGM | Sullivan | 6 hr |
| Sep 7, 4:52 AM EDT | Areal Flood Advisory | BGM | Sullivan | 7 hr |
| Sep 7, 5:37 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 16 hr |
| Sep 7, 6:01 AM EDT | River Flood Warning | BGM | Orange, Sullivan | 15 hr |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 3 days |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 57 hr |
| Sep 7, 7:49 AM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 8:38 AM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 6 hr |
| Sep 7, 8:53 AM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Sep 7, 9:02 AM EDT | Areal Flood Advisory | BGM | Schuyler, Steuben, Tompkins, Yates | 6 hr |
| Sep 7, 9:07 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 6 hr |
| Sep 7, 9:08 AM EDT | River Flood Warning | BGM | Delaware | 47 hr |
| Sep 7, 9:45 AM EDT | River Flood Warning | BGM | Broome | 5 days |
| Sep 7, 9:47 AM EDT | Flash Flood Warning | BGM | Chenango | 6 hr |
| Sep 7, 10:22 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Otsego | 6 hr |
| Sep 7, 10:25 AM EDT | Areal Flood Warning | BGM | Delaware | 12 hr |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome, Tioga | 5 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Tioga | 5 days |
| Sep 7, 11:33 AM EDT | Flash Flood Warning | BGM | Broome, Tioga | 18 hr |
| Sep 7, 12:45 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland, Otsego | 6 hr |
| Sep 7, 12:49 PM EDT | River Flood Warning | BGM | Orange | 8 hr |
| Sep 7, 1:38 PM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 2:18 PM EDT | River Flood Warning | BGM | Chenango, Delaware | 4 days |
| Sep 7, 2:25 PM EDT | Flash Flood Warning | BGM | Broome, Chemung, Chenango, Cortland, Otsego, Tioga | 18 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Delaware | 60 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 42 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 40 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Tioga | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Delaware, Otsego | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 59 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango, Otsego | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 29 hr |
| Sep 7, 4:28 PM EDT | Flash Flood Warning | BGM | Cayuga, Chemung, Schuyler, Seneca, Tioga, Tompkins | 12 hr |
| Sep 7, 4:29 PM EDT | Flash Flood Warning | BGM | Delaware | 4 hr |
| Sep 7, 4:34 PM EDT | Flash Flood Warning | BGM | Cayuga, Madison, Oneida, Onondaga | 12 hr |
| Sep 7, 4:42 PM EDT | Flash Flood Warning | BGM | Delaware | 4 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Tompkins | 27 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Madison, Oneida | 27 hr |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.